papasam

Senior · 1,353 points · 211 answers

Asking a private question is not available    

Hello to all, I am 53 years old, on way too many meds and look for answers on here and other places when my doctor doesn't seem to want to help. I suffer from depression, boy do I, have been known... read more

Activity Support Groups

Questions & Answers

Friends Stats

Display: Activity · Questions (12) · Answers (211) · Favorites (2)

Answers/Comments written by papasam

Show: All · Answers · Comments · Helpful

New here- scared and confused?

Question asked 16 Mar 2014 3 answers

Support groups: effexor, klonopin, seroquel

papasam's response: I'm kind of confused here, why do you want to go off? If you truly do then you have to remember how it was for you without those drugs. With that said you can't just go off of any of the above medicines without a dr's advice and help. On all of them ...

Has anyone with vertigo or meiners disease developed a anxiety/panic disorder?

Question asked 7 Mar 2014 3 answers

Support groups: anxiety, vertigo, panic disorder, nervous, fear, disease, disorder

papasam's comment: The correct doctor is extremely important. I went to one doctor and he was of no help to me, he was too busy exploring the possibility that I may have a brain tumor and scaring me to death. I asked my family physician for a new referral. He sent me ...

Has anyone with vertigo or meiners disease developed a anxiety/panic disorder?

Question asked 7 Mar 2014 3 answers

Support groups: anxiety, vertigo, panic disorder, nervous, fear, disease, disorder

papasam's response: I have, at first I took Zoloft, but that didn't work so then I resorted to Effexor, then I decided that that wasn't for me. My doctor wanted me calmed down so I began a regimen of Clonopin .5 mg 3 times a day and Valerian root that is combined with ...

Does anyone else with meiners get a headache especially when your out driving or?

Question asked 14 Feb 2014 3 answers

Support groups: valium, headache, anxiety, panic disorder, meniere's disease

papasam's answer: You may be suffering from what is known as Vestibular Migraines, a lot of people who have meiners disease aslo have this, including myself. There are a number of treatments for it which can be very difficult to get used to. My doctor who was several ...

If cipro is making me feel weak and dizzy, should I stop after 3 days?

Question asked 20 Jan 2014 1 answer

Support groups: cipro, vertigo, bladder infection

papasam's answer: This happened to my wife, she called the doctor and he told her to stop taking it immediately and called her in a different drug.

Ok I have an appt Thursday with my attorney to go over my disability case and here it is Tuesday?

Question asked 7 Jan 2014 4 answers

Support groups: anxiety, disability, symptom

papasam's response: These people are there to help you. One thing to try though is write down on a pad everything that is going on with you, how you feel, what your symptoms are, take your time doing it and don't focus too much time into it at a time, work on it a ...

Hi, question about the flu vaccination?

Question asked 30 Dec 2013 3 answers

papasam's answer: Sounds like a possible reaction, I would contact my doctor as soon as possible, Don't want to scare you but these things can go the wrong way quickly, better safe than sorry.

Zoloft or valium not working?

Question asked 22 Dec 2013 1 answer

Support groups: twice-a-day, valium, zoloft

papasam's response: It really sounds like Zoloft may not be for you. However I am not your physician, this is something you need to discus with a professional. I had a lot of bad reactions to Zoloft and so have other members of my family; maybe genetic. However you ...

Meniere's Disease - I am having loud tinnitus, usually precursor to vertigo attack It has gone on?

Question asked 13 Dec 2013 1 answer

Support groups: tinnitus, vertigo, disease, meniere's disease

papasam's comment: One thing you might try, my ENT suggested a supplement of magnesium for the ringing, it didn't help me but it might help you

Trazodone - I'm being weaned off klonopin. Took .50 mg for about 2 months. My phsyc doc told me to?

Question asked 8 Dec 2013 2 answers

Support groups: klonopin, trazodone

papasam's comment: Not a problem

Trazodone - I'm being weaned off klonopin. Took .50 mg for about 2 months. My phsyc doc told me to?

Question asked 8 Dec 2013 2 answers

Support groups: klonopin, trazodone

papasam's response: Klonopin can be tough to wean off of, I have been on .50 mgs 3 times a day for over 1 1/2 years, I have menieres disease so that is the reason I am on it. I feel that someday they may want to take me off but I don't think so. You do need to be ...

Page 1 2 Next